BibTeX record journals/talg/CHAN18

download as .bib file

@article{DBLP:journals/talg/CHAN18,
  author    = {Timothy M. Chan},
  title     = {Improved Deterministic Algorithms for Linear Programming in Low Dimensions},
  journal   = {{ACM} Trans. Algorithms},
  volume    = {14},
  number    = {3},
  pages     = {30:1--30:10},
  year      = {2018},
  url       = {http://doi.acm.org/10.1145/3155312},
  doi       = {10.1145/3155312},
  timestamp = {Thu, 16 Aug 2018 08:28:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/talg/CHAN18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier